# SDR QXEA200701801

- Difficulty date: November 25, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 16,432 hours, 16,588 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK, OUTBOARD WARDROBE FLOORBOARD ABOVE STRINGER 30L HAS CORROSION AROUND 2 NUTPLATE HOLES.  REMOVED CORROSION AND BLENDED AREA. AREA REMOVED .003, WITHIN LIMITS.  HFEC INSPECTED WITH NO CRACKS.  ALODINE PRIMED AND PAINTED.
